Just a quick note to say hi! I too had the itching all over my body head to my feet. I noticed a hard to see bloching on my skin. Turn out to be a fungus and the normal anti fungal medicine would not touch it I had to go to a dermatologist and I got this medicine in the pill form and a shampoo form called ketoconazole took two weeks of the pill and use the shampoo 4 times to clear. And it is not come back yet what a relief Let me know this helps
I'm not sure if you ever got advice about your itching problem, even though it was posted years ago. It sounds like you have cholinergic urticaria, an inflammatory condition where your body improperly responds with IgE mast-cell activation to heat, most commonly seen after exercise and showers. The lesions can be centimeters in diameter, papular and look like "pencil erasers", characterized by their excessive itching. There are a variety of new drugs available for this condition, tell you Primary Care doctor about this and work from there. Benadrly, cold showers, calamine lotion and loose clothing may provide temporary relief while heat, stress, greasy foods, con-commitant infections and itching will surely make it worse. Hope everything turns out OK.
FR Med Student
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.